Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 82, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 17, 2013, 10:02 AM EST. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2013, 10:02 AM EST (15:02 UTC)
- Expired
- Dec 19, 2013, 10:00 PM EST
- In force
- 60 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
535 WHUS71 KCLE 171502 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1002 AM EST TUE DEC 17 2013 LEZ146>149-172315- /O.NEW.KCLE.SC.Y.0082.131217T1502Z-131220T0000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1002 AM EST TUE DEC 17 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THURSDAY. * WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL BECOME SOUTHWEST AT 15 TO 25 KNOTS TONIGHT. WAVES IN ICE FREE AREAS WILL BE 3 TO 5 FEET THIS AFTERNOON AND BUILD TO 5 TO 8 FEET TONIGHT AND CONTINUE THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
10 follow-up statements
247 WHUS71 KCLE 172020 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 320 PM EST TUE DEC 17 2013 LEZ146>149-180430- /O.CON.KCLE.SC.Y.0082.000000T0000Z-131220T0000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 320 PM EST TUE DEC 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY. * WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS BECOMING WEST 15 TO 25 KNOTS TONIGHT. WAVES IN ICE FREE AREAS WILL BE 3 TO 5 FEET THIS AFTERNOON AND BUILD TO 5 TO 8 FEET TONIGHT AND CONTINUE THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
416 WHUS71 KCLE 180310 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1010 PM EST TUE DEC 17 2013 LEZ146>149-181115- /O.CON.KCLE.SC.Y.0082.000000T0000Z-131220T0000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1010 PM EST TUE DEC 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM THURSDAY ON LAKE ERIE FROM AVON POINT TO RIPLEY NEW YORK. * WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS TONIGHT WILL BECOME SOUTHWEST ON WEDNESDAY AND INCREASE TO 30 KNOTS WEDNESDAY NIGHT INTO THURSDAY. WAVES IN ICE FREE AREAS WILL AVERAGE 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
779 WHUS71 KCLE 180805 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 305 AM EST WED DEC 18 2013 LEZ146>149-181615- /O.CON.KCLE.SC.Y.0082.000000T0000Z-131220T0000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 305 AM EST WED DEC 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY. * WINDS AND WAVES: SOUTHWEST WINDS WILL AVERAGE 15 TO 25 KNOTS TODAY THROUGH EARLY THURSDAY. WAVES IN ICE FREE AREAS WILL REACH 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
499 WHUS71 KCLE 181422 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 922 AM EST WED DEC 18 2013 LEZ146>149-182230- /O.CON.KCLE.SC.Y.0082.000000T0000Z-131220T0000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 922 AM EST WED DEC 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY. * WINDS AND WAVES: SOUTHWEST WINDS WILL AVERAGE 15 TO 20 KNOTS TODAY THROUGH EARLY THURSDAY. WAVES IN ICE FREE AREAS WILL REACH 4 TO 6 FEET BEFORE SUBSIDING BY LATE THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
288 WHUS71 KCLE 182024 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 324 PM EST WED DEC 18 2013 LEZ146>149-190430- /O.EXT.KCLE.SC.Y.0082.000000T0000Z-131220T0300Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 324 PM EST WED DEC 18 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THURSDAY. * WINDS AND WAVES: SOUTHWEST WINDS WILL AVERAGE 15 TO 25 KNOTS INTO MIDDAY THURSDAY THEN START TO DIMINISH. WAVES IN ICE FREE AREAS WILL GENERALLY RUN 5 TO 8 FEET INTO THURSDAY AFTERNOON THEN SUBSIDE TO 2 TO 4 FEET BY LATE THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
367 WHUS71 KCLE 190314 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1014 PM EST WED DEC 18 2013 LEZ146>149-191115- /O.CON.KCLE.SC.Y.0082.000000T0000Z-131220T0300Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1014 PM EST WED DEC 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY. * WINDS AND WAVES: SOUTHWEST WINDS WILL AVERAGE 15 TO 25 KNOTS INTO MIDDAY THURSDAY THEN START TO DIMINISH. WAVES IN ICE FREE AREAS WILL GENERALLY RUN 5 TO 8 FEET INTO THURSDAY AFTERNOON THEN SUBSIDE TO 2 TO 4 FEET BY LATE THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
476 WHUS71 KCLE 190810 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 310 AM EST THU DEC 19 2013 LEZ146>149-191615- /O.CON.KCLE.SC.Y.0082.000000T0000Z-131220T0300Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 310 AM EST THU DEC 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE AFTERNOON THEN START TO DIMINISH. WAVES IN ICE FREE AREAS WILL REACH 4 TO 6 FEET TODAY THEN SUBSIDE TO 2 TO 4 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
573 WHUS71 KCLE 191454 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 954 AM EST THU DEC 19 2013 LEZ146>149-192300- /O.CON.KCLE.SC.Y.0082.000000T0000Z-131220T0300Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 954 AM EST THU DEC 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE THROUGH LATE AFTERNOON THEN START TO DIMINISH. WAVES IN ICE FREE AREAS WILL BE 3 TO 5 FEET THIS AFTERNOON THEN SUBSIDE TO 2 FEET OR LESS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LOMBARDY
747 WHUS71 KCLE 192031 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 331 PM EST THU DEC 19 2013 LEZ146>149-200300- /O.CON.KCLE.SC.Y.0082.000000T0000Z-131220T0300Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 331 PM EST THU DEC 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS THIS EVENING. WAVES IN ICE FREE AREAS WILL BE 3 TO 5 FEET AND THEN SUBSIDE TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LOMBARDY
577 WHUS71 KCLE 200309 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1009 PM EST THU DEC 19 2013 LEZ146>149-200415- /O.EXP.KCLE.SC.Y.0082.000000T0000Z-131220T0300Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1009 PM EST THU DEC 19 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. SOUTH WINDS WILL INCREASE TO 10 TO 20 KNOTS LATER TONIGHT WITH WAVES OF 1 TO 3 FEET IN ICE FREE AREAS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 9:45 AM EST, 17 minutes earlier.
Area forecast discussion, Dec 17, 9:45 AM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
945 AM EST TUE DEC 17 2013
.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING.
HIGH PRESSURE WILL BUILD OVER THE OHIO VALLEY ON WEDNESDAY AND A
COLD FRONT WILL MOVE THROUGH ON FRIDAY AND THEN BECOME STATIONARY
ACROSS THE AREA AND THEN IT WILL MOVE EAST LATE SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ONLY MINOR CHANGES TO THE CURRENT FORECAST.
AREAS OF SNOW WILL INCREASE ACROSS NW OHIO BY EARLY AFTERNOON THEN
SLOWLY SPREAD EASTWARD INTO THE EVENING HOURS. NOT MUCH MOISTURE
FOR THIS STORM SYSTEM TO USE SO THE SNOWFALL SHOULD BE UNDER AN
INCH. WE WILL NEED TO MONITOR FOR SOME DRIZZLE...ESPECIALLY DURING
THE EVENING HOURS.
PREVIOUS DISCUSSION...
THE CLIPPER SYSTEM WAS EXITING QUICKLY THIS MORNING.
HOWEVER WITH SOME DRIER AIR COMING IN ALOFT SOME FREEZING DRIZZLE
DEVELOPED FOR A FEW HOURS AFTER THE SNOW ENDS. THE AMOUNT OF
FREEZING DRIZZLE SEEMS MINIMAL SO DID NOT ISSUE AN ADVISORY.
A COLD FRONT WILL BE MOVING INTO NW OHIO LATE THIS AFTERNOON AND
OVER NE OH AND NW PA THIS EVENING. MUCH OF NE OH AND NW PA SHOULD
BE DRY FROM MID TO LATE MORNING ON. AS THE FRONT MOVES THROUGH NW OHIO
LATE THIS AFTERNOON IT SHOULD BE A QUICK SHOT OF SNOW
SHOWERS...MAINLY AROUND AN INCH.
A LITTLE CONCERNED THAT WITH THE WINDS ON SHORE OVER NW PA THIS
AFTERNOON THAT SOME SNOW SHOWERS OR FLURRIES COULD LINGER IN THAT
AREA. WILL LOOK AT THAT AGAIN FOR MY UPDATE.
WENT A LITTLE WARMER THAN GUIDANCE FOR HIGHS TODAY AHEAD OF THE FRONT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
DEBATED ABOUT HOW MUCH SNOW TO FORECAST FOR THE SNOW BELT TONIGHT.
THE MODELS ARE ALL OVER THE PLACE WITH THE DIRECTION WEST OR
NORTHWEST. IF IT STAYED MORE WESTERLY THEN I WILL BE MORE
CONCERNED ABOUT WHETHER WARNING CRITERIA COULD BE MET IN ERIE
COUNTY PA. GOING WITH A WNW FLOW DEVELOPING BY DAYBREAK WEDNESDAY
AND GOING BACK TO THE WEST AT THE END OF THE EVENT. THE SNOW
GROWTH IS NOT THAT IMPRESSIVE...THE BEST OMEGA IS BELOW THE SNOW
GROWTH AREA AND THE LAKE AND 850 MB TEMPERATURE DIFFERENCE WILL
ONLY BE AROUND 15C. THE EVENT THIS PAST SUNDAY NIGHT THE LAKE AND
850 MB TEMPERATURE DIFFERENCE WAS NEAR 20C AND THE UPWARD MOTION WAS
MUCH HIGHER AND THE UPWARD MOTION/OMEGA WAS MORE IN THE SNOW GROWTH
AREA. THE UPPER TROF ASSOCIATED WITH THE COLD FRONT WILL BE EAST
OF THE AREA BY MIDNIGHT. BASED ON THE AMOUNT OF MOISTURE...THE
LOCATION OF THE UPPER TROF AND THE WEST TO NORTHWEST FLOW WILL
ONLY ISSUE THE ADVISORY FOR ASHTABULA COUNTY AND NW PA STARTING AT
6 PM AND ENDING WEDNESDAY AFTERNOON. IT WILL ALSO BE WINDY CAUSING
SOME BLOWING AND DRIFTING SNOW.
ELSEWHERE TONIGHT SOME SNOW SHOWERS WILL BE OCCURRING IN THE
EVENING AND THEN ENDING.
SNOW SHOWERS LINGERING INTO WEDNESDAY IN THE ADVISORY AREA BUT
SHOULD BE DECREASING QUICKLY AS A RIDGE WILL BE MOVING IN.
DRY WEATHER WEDNESDAY NIGHT AND MAINLY ON THURSDAY. SOME RAIN COULD
BE JUST NORTH OF THE AREA THURSDAY AFTERNOON. THE BEST CHANCE FOR RAIN
IS THURSDAY NIGHT AHEAD OF THE APPROACHING FRONT.
TEMPERATURE FORECAST IS TOUGH. LEANED TOWARD THE WARMER GUIDANCE
ON WEDNESDAY WITH A SOUTHWEST FLOW DEVELOPING...NOT AS WARM AS THE
NAM MOS BECAUSE OF THE SNOW COVER. KEPT TEMPERATURES WARMING
WEDNESDAY NIGHT WITH THE STRONG SOUTHWEST FLOW ESPECIALLY OVER NW
OHIO AND THEN FAIRLY WARM THURSDAY...A BLEND BETWEEN THE GUIDANCE.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
MODELS COMING INTO MUCH BETTER AGREEMENT ON THE EXTENDED FORECAST.
MODELS CONTINUE TO STALL WARM FRONT ACROSS AREA WITH A SERIES OF
WAVES MOVING ALONG THE FRONT ACROSS THE AREA INTO THE WEEKEND. IT
WILL SEEM ALMOST SPRING LIKE WITH WELL ABOVE NORMAL TEMPERATURES AND
PERIODS OF RAIN. THREAT FOR FLOODING WILL REMAIN A CONCERN WITH
POTENTIAL OF 1 TO 2 INCHES OF RAIN ON TOP OF THE WIDESPREAD
SNOWPACK. SUNDAY LOW EJECTS AND COLD FRONT PUSHES SOUTH ACROSS THE
AREA USHERING IN A RETURN OF WINTRY CONDITIONS. WILL BE A GRADUAL
TRANSITION FROM RAIN TO SNOW SUNDAY NIGHT WITH SCATTERED SNOW
SHOWERS RETURNING ON MONDAY.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
CLIPPER HAS MOVED EAST OF THE AREA TAKING THE HEAVIER SNOW WITH
IT....HOWEVER REST OF AREA COULD STILL SEE SOME LINGERING FLURRIES
THIS MORNING. HAD SOME FREEZING DRIZZLE OVERNIGHT...BUT HIGHER
CLOUDS HAVE OVERSPREAD AREA SO CHANCES FOR FREEZING DRIZZLE THIS
MORNING ARE LOW. WIDESPREAD IFR STRATUS WILL CONTINUE THROUGH MOST
OF THE MORNING. SECOND CLIPPER SYSTEM WILL GO THROUGH LATE
AFTERNOON INTO THE EVENING. EXPECT ANOTHER QUICK INCH OR SO WITH
THE CLIPPER.
.OUTLOOK...LAKE EFFECT SNOW EXTREME NE OH/NW PA DEVELOPING THIS
EVENING AND CONTINUING INTO WEDNESDAY. WIDESPREAD NON VFR
RETURNING LATE THURSDAY AND CONTINUING INTO THE WEEKEND IN RAIN.
&&
.MARINE...
WINDS TURN TO THE SOUTHWEST AND INCREASE TO 10 TO 20 KNOTS TODAY AS
A WARM FRONT LIFTS NORTHEAST ACROSS THE LAKE. AT THIS TIME THINK
THAT CONDITIONS WILL REMAIN JUST BELOW SMALL CRAFT ADVISORY
CONDITIONS WITH WAVES OF 2 TO 4 FEET. SMALL CRAFT WILL LIKELY BE
NEEDED AGAIN TONIGHT AS WITH WESTERLY WINDS INCREASING TO 20-25
KNOTS. SMALL CRAFT WILL LIKELY BE NEEDED AT TIMES THROUGH FRIDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW ADVISORY FROM 6 PM THIS EVENING TO 4 PM EST
WEDNESDAY FOR OHZ014-089.
PA...LAKE EFFECT SNOW ADVISORY FROM 6 PM THIS EVENING TO 4 PM EST
WEDNESDAY FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...KIELTYKA
NEAR TERM...KIELTYKA/MULLEN
SHORT TERM...KIELTYKA
LONG TERM...DJB
AVIATION...DJB
MARINE...DJBHazardous weather outlook, Dec 17, 4:52 AM EST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 452 AM EST TUE DEC 17 2013 OHZ003-006>013-017>023-027>033-036>038-047-181000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 452 AM EST TUE DEC 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TEMPERATURES WILL BE WARMING LATE THIS WEEK AND LASTING INTO MUCH OF THE WEEKEND. A FRONTAL BOUNDARY WILL BECOME STATIONARY ACROSS THE OHIO VALLEY FROM FRIDAY INTO SUNDAY. ONE TO TWO INCHES OF RAIN MAY FALL FROM FRIDAY INTO SUNDAY BEFORE THE FRONT MOVES EAST. THIS RAINFALL COMBINED WITH SNOW MELT AND A FROZEN GROUND COULD CAUSE SOME FLOODING OF RIVERS...STREAMS AND ROADS. THIS SITUATION WILL HAVE TO BE WATCHED CAREFULLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ014-089-PAZ001>003-181000- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 452 AM EST TUE DEC 17 2013 ...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. TEMPERATURES WILL BE WARMING LATE THIS WEEK AND LASTING INTO MUCH OF THE WEEKEND. A FRONTAL BOUNDARY WILL BECOME STATIONARY ACROSS THE OHIO VALLEY FROM FRIDAY INTO SUNDAY. ONE TO TWO INCHES OF RAIN MAY FALL FROM FRIDAY INTO SUNDAY BEFORE THE FRONT MOVES EAST. THIS RAINFALL COMBINED WITH SNOW MELT AND A FROZEN GROUND COULD CAUSE SOME FLOODING OF RIVERS...STREAMS AND ROADS. THIS SITUATION WILL HAVE TO BE WATCHED CAREFULLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-181000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 452 AM EST TUE DEC 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 17, 8:36 AM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
836 AM EST TUE DEC 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM SNOW 4 SSE MARION 40.53N 83.09W
12/17/2013 M2.8 INCH MARION OH COCORAHS
24 HOUR SNOWFALL.
0530 AM SNOW 1 SSE MONTVILLE 41.59N 81.05W
12/17/2013 M2.7 INCH GEAUGA OH COCORAHS
24 HOUR SNOWFALL.
0615 AM SNOW 1 NNE MEADVILLE 41.66N 80.14W
12/17/2013 M2.5 INCH CRAWFORD PA COCORAHS
24 HOUR SNOWFALL.
0615 AM SNOW 3 WNW SPRINGBORO 41.82N 80.43W
12/17/2013 M3.5 INCH CRAWFORD PA COCORAHS
24 HOUR SNOWFALL.
0630 AM SNOW 1 SW KIRTLAND 41.59N 81.35W
12/17/2013 M2.0 INCH LAKE OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW THOMPSON 5SW 41.65N 81.09W
12/17/2013 M2.0 INCH GEAUGA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0700 AM SNOW ASHTABULA 41.85N 80.80W
12/17/2013 M2.0 INCH ASHTABULA OH SNOW SPOTTER
12 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1301627
EVENT NUMBER CLE1301628
EVENT NUMBER CLE1301629
EVENT NUMBER CLE1301630
EVENT NUMBER CLE1301631
EVENT NUMBER CLE1301632
EVENT NUMBER CLE1301633
SCHEPELLocal storm report, Dec 17, 9:26 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
926 AM EST TUE DEC 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM SNOW MONTVILLE 41.59N 81.05W
12/17/2013 M2.7 INCH GEAUGA OH SNOW SPOTTER
24 HOUR SNOWFALL.
0600 AM SNOW 5 E ERIE 42.12N 79.98W
12/17/2013 M2.7 INCH ERIE PA COCORAHS
24 HOUR SNOWFALL.
0702 AM SNOW CONNEAUTVILLE 6SW 41.71N 80.43W
12/17/2013 M2.0 INCH CRAWFORD PA SNOW SPOTTER
12 HOUR SNOWFALL.
0715 AM SNOW FRANKLIN CTR 41.92N 80.24W
12/17/2013 M2.2 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0737 AM SNOW FAIRVIEW 42.02N 80.25W
12/17/2013 M2.8 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0800 AM SNOW 1 NE MIDDLEFIELD 41.46N 81.07W
12/17/2013 M2.0 INCH GEAUGA OH COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1301634
EVENT NUMBER CLE1301635
EVENT NUMBER CLE1301636
EVENT NUMBER CLE1301637
EVENT NUMBER CLE1301638
EVENT NUMBER CLE1301639
SCHEPELThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 3:56 AM EST | Lake Effect Snow Advisory | CLE | Ashtabula | 36 hr |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.